Infiniteness of A-types of gauge groups

Daisuke Kishimoto, Mitsunobu Tsutaya

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let G be a compact connected Lie group and let P be a principal G-bundle over K. The gauge group of P is the topological group of automorphisms of P. For fixed G and K, consider all principal G-bundles P over K. It is proved in Crabb and Sutherland [Proc. London Math. Soc. (3) 81 (2000) 747-768] and Tsutaya [J. London Math. Society 85 (2012) 142-164] that the number of An-types of the gauge groups of P is finite if n < ∞ and K is a finite complex. We show that the number of A-types of the gauge groups of P is infinite if K is a sphere and there are infinitely many P.

Original languageEnglish
Article numberjtv025
Pages (from-to)181-191
Number of pages11
JournalJournal of Topology
Volume9
Issue number1
DOIs
Publication statusPublished - Jul 29 2015
Externally publishedYes

Fingerprint

Gauge Group
Bundle
Analytic group
Topological group
Automorphisms

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Infiniteness of A-types of gauge groups. / Kishimoto, Daisuke; Tsutaya, Mitsunobu.

In: Journal of Topology, Vol. 9, No. 1, jtv025, 29.07.2015, p. 181-191.

Research output: Contribution to journalArticle

Kishimoto, Daisuke ; Tsutaya, Mitsunobu. / Infiniteness of A-types of gauge groups. In: Journal of Topology. 2015 ; Vol. 9, No. 1. pp. 181-191.
@article{079c5ac24b854007a5cd3bf01deaf06c,
title = "Infiniteness of A∞-types of gauge groups",
abstract = "Let G be a compact connected Lie group and let P be a principal G-bundle over K. The gauge group of P is the topological group of automorphisms of P. For fixed G and K, consider all principal G-bundles P over K. It is proved in Crabb and Sutherland [Proc. London Math. Soc. (3) 81 (2000) 747-768] and Tsutaya [J. London Math. Society 85 (2012) 142-164] that the number of An-types of the gauge groups of P is finite if n < ∞ and K is a finite complex. We show that the number of A∞-types of the gauge groups of P is infinite if K is a sphere and there are infinitely many P.",
author = "Daisuke Kishimoto and Mitsunobu Tsutaya",
year = "2015",
month = "7",
day = "29",
doi = "10.1112/jtopol/jtv025",
language = "English",
volume = "9",
pages = "181--191",
journal = "Journal of Topology",
issn = "1753-8416",
publisher = "John Wiley and Sons Ltd",
number = "1",

}

TY - JOUR

T1 - Infiniteness of A∞-types of gauge groups

AU - Kishimoto, Daisuke

AU - Tsutaya, Mitsunobu

PY - 2015/7/29

Y1 - 2015/7/29

N2 - Let G be a compact connected Lie group and let P be a principal G-bundle over K. The gauge group of P is the topological group of automorphisms of P. For fixed G and K, consider all principal G-bundles P over K. It is proved in Crabb and Sutherland [Proc. London Math. Soc. (3) 81 (2000) 747-768] and Tsutaya [J. London Math. Society 85 (2012) 142-164] that the number of An-types of the gauge groups of P is finite if n < ∞ and K is a finite complex. We show that the number of A∞-types of the gauge groups of P is infinite if K is a sphere and there are infinitely many P.

AB - Let G be a compact connected Lie group and let P be a principal G-bundle over K. The gauge group of P is the topological group of automorphisms of P. For fixed G and K, consider all principal G-bundles P over K. It is proved in Crabb and Sutherland [Proc. London Math. Soc. (3) 81 (2000) 747-768] and Tsutaya [J. London Math. Society 85 (2012) 142-164] that the number of An-types of the gauge groups of P is finite if n < ∞ and K is a finite complex. We show that the number of A∞-types of the gauge groups of P is infinite if K is a sphere and there are infinitely many P.

UR - http://www.scopus.com/inward/record.url?scp=84959909609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959909609&partnerID=8YFLogxK

U2 - 10.1112/jtopol/jtv025

DO - 10.1112/jtopol/jtv025

M3 - Article

VL - 9

SP - 181

EP - 191

JO - Journal of Topology

JF - Journal of Topology

SN - 1753-8416

IS - 1

M1 - jtv025

ER -